On Rough Sets and Hyperlattices
DOI:
https://doi.org/10.23755/rm.v34i0.350Keywords:
rough set, upper and lower approximations, hyperlattice, hyper fuzzy prime ideal, hyper fuzzy prime filter.Abstract
In this paper, we introduce the concepts of upper and lower rough hyper fuzzy ideals (filters) in a hyperlattice and their basic properties are discussed. Let $\theta$ be a hyper congruence relation on $L$. We show that if $\mu$ is a fuzzy subset of $L$, then $\overline{\theta}(<\mu>)=\overline{\theta}(<\overline{\theta}(\mu)>)$ and $\overline{\theta}(\mu^*) =\overline{\theta}((\overline{\theta}(\mu))^*)$, where $<\mu>$ is the least hyper fuzzy ideal of $L$ containing $\mu$ and $$\mu^*(x) = sup\{\alpha \in [0, 1]: x \in I( \mu_{\alpha} )\}$$ for all $x \in L$. Next, we prove that if $\mu $ is a hyper fuzzy ideal of $L$, then $\mu$ is an upper rough fuzzy ideal. Also, if $\theta$ is a $\wedge-$complete on $L$ and $\mu $ is a hyper fuzzy prime ideal of $L$ such that $\overline{\theta}(\mu)$ is a proper fuzzy subset of $L$, then $\mu$ is an upper rough fuzzy prime ideal. Furthermore, let $\theta$ be a $\vee$-complete congruence relation on $L$. If $\mu $ is a hyper fuzzy ideal, then $\mu$ is a lower rough fuzzy ideal and if $\mu $ is a hyper fuzzy prime ideal such that $\underline{\theta}(\mu)$ is a proper fuzzy subset of $L$, then $\mu$ is a lower rough fuzzy prime ideal.
References
S. M. Anvariyeh, S. Mirvakili and B. Davvaz, Pawlaks approximations in semihypergroups, Computers & Mathematics with Applications, Volume 60, Issue 1, July 2010, 45-53.
M. Asghari-Larimi, Hyperstructures with fuzzy subgroup and Fuzzy Ideal, International Mathematical Forum, 5, 2010, no. 10, 467-476.
K. Chakrabarty, R. Biswas and S. Nanda, Fuzziness in rough sets, Fuzzy Sets Syst. 110 (2) (2000) 247-251.
B. Davvaz, Approximations in hyperrings, Journal of Multiple-Valued Logic and Soft Computing 15 (2009) 471-488.
C. Degang, Z.Wenxiu, D. Yeung and E. C. C. Tsang, Rough approximations on a complete completely distributive lattice with applications to generalized rough sets, Information Sciences 176 (2006) 1829-1848.
A. A. Estaji, S. Khodaii and S. Bahrami, On rough set and fuzzy sublattice, Information Sciences, Volume 181, Issue 18, 15 September 2011, 3981-3994.
A. A. Estaji, M. R. Hooshmandasl and B. Davvaz, Rough set theory applied to lattice theory, Information Sciences, Volume 200, 1 October 2012, 108-122.
Y. Feng and L. Zou, On Product of Fuzzy Subhyperlattice and Interval-Valued Fuzzy Subhyperlattice, Discrete Mathematics, Algorithms and Applications Vol. 2, No. 2 (2010) 239-246.
X. Z. Guo and X.L. Xin, On hyperlattice, Pure and Applied Mathematics 20 (1) (2004) 40-43.
O. Kazancı, S. Yamak and B. Davvaz, The lower and upper approximations in a quotient hypermodule with respect to fuzzy sets, Information Sciences 178 (2008) 2349-2359.
B. B. N. Koguep, C. Nkuimi and C. Lele, On fuzzy prime ideal of lattice, Samsa Journal of Pure and Applied Mathematics, 3
(2008) 1-11.
B. B. N. Koguep, C. Nkuimi and C. Lele, On Fuzzy Ideals of Hyperlattice, International Journal of Algebra, Vol. 2, 2008, no. 15, 739-750.
M. Kondo, On the structure of generalized rough sets, Information Sciences 176 (2006) 589-600.
F. Marty, Sur une generalization de la notion de group, 8th Congress Math. Scandenaves, Stockholm, (1934), 45-49.
J. N. Mordeson, Rough set theory applied to (fuzzy) ideal theory, Fuzzy Sets Syst. 121 (2) (2001) 315-324.
A. D. Lokhande and Aryani Gangadhara, Congruences in hypersemilattices, International Mathematical Forum, Vol. 7, 2012, no. 55, 2735 - 2742.
Z. Pawlak, Rough sets, International Journal of Computer and Information Sciences 11 (1982) 341-356.
A. M. Radzikowska and E. E. Kerre, A comparative study of fuzzy rough sets, Fuzzy Sets Syst. 126 (6) (2002) 137-156.
A. Rahnamai-Barghi, The prime ideal theorem for distributive hyperlattices, Ital. Journal of Pure and Applied Math., vol. 10, 2001 , 75-78.
M. Sambasiva Rao, Multipliers of Hypersemilattices, International Journal of Mathematics and Soft Computing Vol.3, No.1 (2013), 29 - 35.
S. Yamak, O. Kazancı, and B. Davvaz, Soft hyperstructure, Computers & Mathematics with Applications, Volume 62, Issue 2, July 2011, Pages 797-803.
L. A. Zadeh, Fuzzy sets, Inform. and Control, 8 (1965) 338-353.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.